International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 3, Pages 579-582

Fourier series and the maximal operator on the weighted special atom spaces

Geraldo Soares De Souza1,2

1Department of Mathematics, Auburn University, Auburn University, 36849-5310, AL , USA
2Division of Mathematics Foundations, Analysis and Topology, Auburn University, Auburn 36849-5310, AL, USA

Received 24 November 1987; Revised 5 July 1988

Copyright © 1989 Geraldo Soares De Souza. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.